# SDR UPS07849962

- Difficulty date: June 8, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING O/B LEADING EDGE LWR RIB CRACKED AT XFS 796.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW SRM 57-2-00 FIG 2, 51-1-20D.
